# SDR MASA97211

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86YV
- Make and model: Beech 1900D
- Aircraft serial: UE86
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 12951410619
- Condition: Out Of Lube
- Location: Cabin Door
- Component: 1284999321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLG/PHX - FLT 5262 - WHILE IN PHX, THE CREW FOUND THE MAIN CABIN DOOR WAS HARD TO CLOSE.  MAINTENANCE CLEANED AND LUBED THE DOOR STRUT, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
